EconPapers    
Economics at your fingertips  
 

Homomorphisms and Derivations in -Ternary Algebras

Abbas Najati, Choonkil Park and Jung Rye Lee

Abstract and Applied Analysis, 2009, vol. 2009, 1-16

Abstract:

In 2006, C. Park proved the stability of homomorphisms in -ternary algebras and of derivations on -ternary algebras for the following generalized Cauchy-Jensen additive mapping: . In this note, we improve and generalize some results concerning this functional equation.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/612392.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/612392.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:612392

DOI: 10.1155/2009/612392

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:612392